This article is cited in 1 scientific paper (total in 1 paper)
A wide class of uniqueness of the solution for non-uniformly elliptic equation in unbounded domain
A. R. Gerfanov, F. H. Mukminov
Ufa State Aviation Technical University
A wide class of uniqueness for solution of the boundary value problem with alternation of the first and third boundary conditions to nonuniform elliptic equation in unbounded domain is established. A solution of elliptic equation is constructed showing that the class of uniqueness may be not made wider essentially.
elliptic equations, class of uniqueness, unbounded domain.
PDF file (488 kB)
A. R. Gerfanov, F. H. Mukminov, “A wide class of uniqueness of the solution for non-uniformly elliptic equation in unbounded domain”, Ufimsk. Mat. Zh., 1:3 (2009), 11–27
Citation in format AMSBIB
\by A.~R.~Gerfanov, F.~H.~Mukminov
\paper A wide class of uniqueness of the solution for non-uniformly elliptic equation in unbounded domain
\jour Ufimsk. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
I. M. Bikkulov, F. Kh. Mukminov, “Klassy edinstvennosti resheniya zadachi Rikke dlya ellipticheskikh uravnenii chetvertogo i shestogo poryadkov”, Ufimsk. matem. zhurn., 2:1 (2010), 35–51
|Number of views:|